# SDR AALA201707059020

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 47,506 hours, 28,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT STATED, THE L1 DOOR WAS HARD TO OPEN.  MAINTENANCE ACCOMPLISHED ADJUSTMENT AND TEST OF THE DOOR IAW AMM 52-11-21-820-001-A. CLEANED AND LUBED ALL ROLLER AND ROLLER GUIDES. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
